# SDR 2001FA0000181

- Difficulty date: May 16, 2001
- Submitted: August 8, 2001
- Operation: General aviation
- Aircraft: N737TC
- Make and model: Cessna 172N
- Aircraft serial: 17269654
- Engine: Lyc O320H2AD
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Gasket
- Part number: 06B23072
- Condition: Defective
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AD 200-18-23 WAS C/W BY INSTALLING NEW GASKET PT 06B23072 UNDER OIL FILTER ADAPTER PLATE.  WITHIN 34 HOURS, GASKET BLEW OUT AND ALL THE OIL WAS BLOWN OUT.  AIRCRAFT RETURNED TO AIRPORT SAFELY.  INSPECTION OF GASKET REVELED THAT THE RUBBER GASKET HAD DISSOLVED AND BECAME VERY SOFT.  A NEW GASKET WAS INSTALLED AS PER INSTRUCTIONS IN THE SB 543A, NO FURTHER PROBLEMS HAVE BEEN ENCOUNTERED WITH THIS AIRCRAFT.
